# SDR DALA12004653131

- Difficulty date: July 24, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 152WG PUNCTURED.  FABRICATED NEW SLOPE PANEL IAW DWG NR 3D25-40532.  DAMAGE DIM: L=1.5 W=1.4 D=0.4.
